Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have loss of mental acuity and energy. Could hypothyroidism be connected to the vasovagal syndrome?

I have vasovagal syndrome and one of the symptoms is loss of mental acuity and energy in general. An anesthesiologist asked me if I had been prescribed thyroxin, which I have not, and it made me wonder whether hypothyroidism could be connected to the vasovagal syndrome. I had blood tests done a few months ago and T3 and T4 were within the normal range, but I understand that these two tests are not always very reliable. There is a lot of autoimmune incidence in my family. I would be very interested in your opinion. Thank you
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!

As I can understand, you are concerned about whether you have hypothyroidism or not. You need need to undergo TSH test as well in addition to T3 and T4.

Based on the results we can order other tests like thyroid autoantibodies to confirm diagnosis.

Hope I have answered your query. Let me know if you have have any clarifications. If not, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:

Wish you good health!

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor